Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Kähler metrics on fibered manifolds


Author: Paul C. Yang
Journal: Proc. Amer. Math. Soc. 63 (1977), 131-133
MSC: Primary 53C55; Secondary 32J15
MathSciNet review: 0436056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Bochner type integral identity is used to derive a nonfibration theorem for complex manifolds with negative holomorphic bisectional curvature. As an application, a classification of fibered compact Kähler surfaces with nonpositive bisectional curvature is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55, 32J15

Retrieve articles in all journals with MSC: 53C55, 32J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0436056-7
PII: S 0002-9939(1977)0436056-7
Article copyright: © Copyright 1977 American Mathematical Society